# SDR C2XA07CL087

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 20,531 hours, 19,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: CD296CYC28V20
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2457.  THE CREW REPORTED THE EMERGENCY LIGHTS WOULD TURN OFF VIA THE DIM SWITCH ON THE F/A CONTROL PANEL.  MAINTENANCE INSPECTED AND REPLACED THE F/A'S CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.
